# SDR R61A201608010471

- Difficulty date: August 1, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 33,155 hours, 20,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17091178001
- Condition: Corroded
- Location: Frames 12-14
- Part time: 33,155 hours, 20,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION AT THE FORWARD LAVATORY, OUTBOARD-AFT FLOOR MOUNT BLOCK AND INSIDE CENTER SPLIT BLOCK COUPLER. MAINTENANCE REMOVED AND REPLACED THE FORWARD LAV, OUTBOARD AFT FLOOR MOUNT BLOCK AND INSIDE CENTER SPLIT BLOCK COUPLER IAW AMM 20-10-01.
